Duke Mathematical Journal

Group actions on S6 and complex structures on ℙ3

Alan T. Huckleberry, Stefan Kebekus, and Thomas Peternell

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 102, Number 1 (2000), 101-124.

First available in Project Euclid: 17 August 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32M12: Almost homogeneous manifolds and spaces [See also 14M17]
Secondary: 53C56: Other complex differential geometry [See also 32Cxx]


Huckleberry, Alan T.; Kebekus, Stefan; Peternell, Thomas. Group actions on S 6 and complex structures on ℙ 3. Duke Math. J. 102 (2000), no. 1, 101--124. doi:10.1215/S0012-7094-00-10214-1. https://projecteuclid.org/euclid.dmj/1092749257

Export citation


  • G. Barthel and L. Kaup, “Sur la topologie des surfaces complexes compactes” in Topologie des surfaces complexes compactes singulières, Sem. Math. Sup. 80, Presses Univ. Montréal, Montréal, 1982, 61–297.
  • A. Białynicki-Birula and A. Sommese, Quotients by ${\mathbb C}\sp*\times {\mathbb C}\sp*$ actions, Trans. Amer. Math. Soc. 289 (1985), 519–543.
  • A. Blanchard, Sur les variétés analytiques complexes, Ann. Sci. École. Norm. Sup. (3) 73 (1956), 157–202.
  • A. Borel and J.-P. Serre, Groupes de Lie et puissances réduites de Steenrod, Amer. J. Math. 75 (1953), 409–448.
  • G. Bredon, Introduction to Compact Transformation Groups, Pure Appl. Math. 46, Academic Press, New York, 1972.
  • F. Campana, J.-P. Demailly, and T. Peternell, The algebraic dimension of compact complex threefolds with vanishing second Betti number, Compositio Math. 112 (1998), 77–91.
  • J. Erdman-Snow, “On the classification of solv-manifolds in dimension 2 and 3” in Journées Complexes 85 (Nancy, 1985), Inst. Élie Cartan 10, Univ. Nancy, Nancy, 1986, 57–103.
  • G. Fischer and O. Forster, Ein Endlichkeitssatz für Hyperflächen auf kompakten komplexen Räumen, J. Reine Angew. Math. 306 (1979), 88–93.
  • A. Huckleberry, “Actions of groups of holomorphic transformations” in Several Complex Variables, VI: Complex Manifolds, Encyclopaedia Math. Sci. 69, Springer-Verlag, Berlin, 1990, 143–196.
  • A. Huckleberry and E. Oeljeklaus, Classification Theorems for Almost Homogeneous Spaces, Inst. Élie Cartan 9, Univ. Nancy, Nancy, 1984.
  • N. Jacobson, Lie Algebras, Interscience Tracts in Pure Appl. Math. 10, Interscience Publishers, New York, 1962.
  • H. Kraft and V. L. Popov, Semisimple group actions on the three-dimensional affine space are linear, Comment. Math. Helv. 60 (1985), 466–479.
  • V. A. Krasnov, Compact complex manifolds without meromorphic functions (in Russian), Mat. Zametki 17 (1975), 119–122; English translation in Math. Notes 17 (1975), 69–71.
  • J. Li and S.-T. Yau, “Hermitian-Yang-Mills connection on non-Kähler manifolds ” in Mathematical Aspects of String Theory (San Diego, Calif., 1986), Adv. Ser. Math. Phys. 1, World Scientific, Singapore, 1987, 560–573.
  • S. Mori, Threefolds whose canonical bundles are not numerically effective, Ann. of Math. (2) 116 (1982), 133–176.
  • S. Mukai and H. Umemura, “Minimal rational threefolds” in Algebraic Geometry (Tokyo and Kyoto, 1982), Lecture Notes in Math. 1016, Springer-Verlag, Berlin, 1983, 490–518.
  • J. Potters, On almost homogeneous compact complex analytic surfaces, Invent. Math. 8 (1969), 224–266.
  • N. Steenrod, The Topology of Fibre Bundles, Princeton Math. Ser. 14, Princeton Univ. Press, Princeton, 1951.